MathSciNet Relay Station
MathSciNet bibliographic data
MR429918 (55 #2927) 14J25 (10D20 32J15)
Shioda, Tetsuji On elliptic modular surfaces. J. Math. Soc. Japan 24 (1972), 20–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement